# SDR COEA2017040809912

- Difficulty date: April 8, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: STRINGER 21R HAS LEVEL 2 CORROSION BETWEEN FRAMES 31 & 32. REPAIR PER SRAS CETS-1823/17...11391 DATED 5/16/2017.
